# SDR CA080814007

- Difficulty date: August 14, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Socata TBM 700
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel Half
- Part number: Z0DN6068757295
- Condition: Cracked
- Location: Rt Mlg
- Component: Wheel Assy, PARKER40270
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING LANDING ROLL, PILOT NOTICED ABNORMAL "FEEL" OF ACFT AND STEERING.  DISCOVERED FLAT TIRE ON RT MAIN WHEEL. ACFT RECOVERED FROM RUNWAY. DISASSEMBLED WHEEL AND PERFORMED DYE PENETRANT INSP ON WHEEL HALVES. CRACK INDICATION VERY EVIDENT IN INNER BEAD RADIUS OF OUTER WHEEL HALF SUB-ASSEMBLY, AND ALSO VISIBLE ON OUTER SURFACE. PART IS SUBJECT TO REPETITIVE NDT INSPECTIONS. WHEEL HALF SUB-ASSEMBLY REPLACED.
